PCOS/ Hypothyroid and now no period!!!!! What next?
I have been diagnosed with PCOS and Hypothyroid. My monthlies were starting to get really regular and now all of a sudden I have had no monthly last month or this month so far. I am nasiated and tired and have been feeling weird. But I have had fertility problems all my life. I took a pregnancy test 2 weeks ago and it was negative. i have a discharge but it doesn't smell. Is anyone else having these symptoms or has had these symptoms. I don't know if I should go to the doctor or not.
Take another test- maybe you are pregnant! :) Try that first........I took one test before and it was negative and then took a second about 2 weeks later and it was positive- needless to say, my daughter is 10 years old now. There can be false positives but rarely false negatives. Best wishes.
Sorry you are going through so much trouble and hope you feel better soon. One thing you might want to consider is that lack of menstrual cycles is a hallmark symptom of PCOS. So, that could very well be the culprit behind your latest problem.
I second the "take another test" answer.Those are the first symptoms I had when I was pregnant, plus my boobs hurt! Maybe it was too soon to read 2 weeks ago. If it is still negitive, call your doctor. If it is positive, call your doctor!! Good luck.
I have been hypothyroid (diagnosed) one year. I gained 80lbs in an 8 month span, and still gaining. I was actually excited to hear that something was wrong with me and it wasn't all in my head. I'm religiously taking Synthroid 50mcg however my period stopped 4 months ago and I have not had one since. On top of that I'm still gaining weight. I'm not pregnant, 2 tests showed negative and also had a test done by my Gyno. Right now I'm waiting for blood tests to come back that were done to check my hormone levels followed by an ultrasound of my overies. Anyone have any ideas or same issues?
I am 26 years old and I am having he same problem, I have hypothyroid and pcos.I am taking metformin and my periods were coming normally but this month I should of started my period on the 6th and its now the 19 of may,I have been sleeping alot all day long I just feel so tired all the time, and there is a discharge but here is the kicker my hubsband is fixed so what is going on????????
Be very careful while choosing a doctor for you thyroid medicine. Most of the doctors out there start thyroid prescription from 75mcg which is not necessary. I had to consult till I found a doctor who was ready to start me from 25mcg. 3 months down the lane, now, my thyroid level has dropped to normal. I am now taking 50mcg and is enough. I now feel if I had just blindly taken 75mcg at the start, wonder what would have happened, probably hyperthyroid.......scary.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.